Department Mathematik und Informationstechnologie

Organisation: Departments and Institute

Publikationen

  1. Veröffentlicht

    Multi-Armed Bandits in IEEE 802.11ac: Efficient Algorithms and Testbed Experiments

    Le, M., Bile, P., Pawar, S. P., Auer, P., Thapa, P. D., Hühn, T. & Jorswieck, E. A., 2024, 2024 IEEE International Workshop Technical Committee on Communications Quality and Reliability (CQR).

    Publikationen: Beitrag in Buch/Bericht/KonferenzbandBeitrag in Konferenzband

  2. Veröffentlicht

    Multidimensional continued fractions and symbolic codings of toral translations

    Berthé, V., Steiner, W. & Thuswaldner, J., 20 Dez. 2022, in: Journal of the European Mathematical Society. 25.2023, 123, S. 4997-5057 61 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  3. Veröffentlicht

    Multiple Kronecker Covering Graphs

    Imrich, W., 2008, in: European journal of combinatorics. 29, S. 1116-1122

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  4. Veröffentlicht

    Multiplicity results for (p, q) fractional elliptic equations involving critical nonlinearities

    Bhakta, M. & Mukherjee, D., 2018, in: Advances in Differential Equations. Vol 24, 3/4, S. 185-228

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  5. Veröffentlicht

    Nachruf auf Franz Josef Schnitzer

    Kräuter, A. R., 2007, in: Internationale mathematische Nachrichten = International mathematical news = Nouvelles mathématiques internationales. 61, S. 27-30

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  6. Veröffentlicht

    Natural extensions and entropy of α-continued fraction expansions with odd partial quotients

    Hartono, Y., Kraaikamp, C., Langeveld, N. & Merriman, C., Aug. 2023, in: Discrete and Continuous Dynamical Systems. A. 43.2023, 8, S. 2852-2888 37 S.

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  7. Veröffentlicht

    Near-optimal Regret Bounds for Reinforcement Learning

    Jaksch, T., Ortner, R. & Auer, P., 2010, in: Journal of machine learning research (JMLR). 11, S. 1563-1600

    Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

  8. Veröffentlicht

    Near-optimal Regret Bounds for Reinforcement Learning

    Auer, P., Jaksch, T. & Ortner, R., 2009

    Publikationen: Buch/BerichtForschungsberichtTransfer(peer-reviewed)

  9. Veröffentlicht

    Near-optimal Regret Bounds for Reinforcement Learning

    Auer, P., Jaksch, T. & Ortner, R., 2009, Advances in neural information processing systems 21. MIT Press, S. 89-96

    Publikationen: Beitrag in Buch/Bericht/KonferenzbandBeitrag in Konferenzband

  10. Veröffentlicht

    Near-optimal Regret Bounds for Reinforcement Learning

    Auer, P., Jaksch, T. & Ortner, R., 2008.

    Publikationen: KonferenzbeitragPosterForschung(peer-reviewed)